MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG CR NPOR FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-00-400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement: prosthesis implanted with constrained to promote stability.Original oxford unicompartmental knee (zimmer biomet) revised to pfc tkr using primary cr femoral component and cr rp curved bearing.Tibia mbt revision tibia and step wedge and stem to counter for bone loss associated with the oxford unicompartmental knee.Patella resurfaced at time of surgery to a pfc oval dome patella which remains in situ.The patient experiencing instability and femoral component and bearing revised to a pfc tc3 rp femoral component and tc3 rp bearing to promote stability.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint #
=
> (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG CR NPOR FEM LT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9742019
Report Number1818910-2020-05734
Device Sequence Number18921247
Product Code JWH
UDI-Device Identifier10603295074762
UDI-Public10603295074762
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1960-00-400
Device Catalogue Number196000400
Device Lot NumberHX2863
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 3; PFC SIGMARP CV TB/IN S4 10.0; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL STEM 75X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR